journal6 ›› 2007, Vol. 28 ›› Issue (6): 7-8.

• Mathematics • Previous Articles     Next Articles

An Inequatity on  the Number of Primes


  1. (Department of Mathematics,Zhanjiang Normal College,Zhanjiang 524048,Guangdong China)
  • Online:2007-11-25 Published:2012-06-10

Abstract: For any positive integer x,let π(x) denote the number of primes p with p≤x.Further,for any positive integers n,let f(n)=π(x)+π(2x)+…+π(nx).In this paper,it is proved that if x≥4 and n≥6,then f(n)>π(n(n+1)x/2).

Key words: prime;Chebyshev&rsquo, s theorem;inequality

WeChat e-book chaoxing Mobile QQ